Postural orthostatic tachycardia syndrome? Or is it Something else?
As habit, I stretch before I go to bed. Sometimes, nothing really happens, but most of the time something does. Right after stretching, my legs feel weak and I controllably crumble to the bed where I start to feel real dizzy and light headed, sometimes with a tingle sensation in my lips, my whole head, or mt whole body. As that is happening, I am aware, but my vision and hearing is blurred/muffled, and I notice and feel myself shaking back and forth unwillingly. After about 5-20 seconds, it stops with a lingering relaxed and warming sensation. This also happens sometimes if I suddenly move quickly.
I've had this for a few years now and it has caused me to faint once and almost faint numerous times, until I was able to control, for the most part, how my body fell and where it landed. This only started happening after I suddenly went off my anti-depressant, Venlafaxine, which at the time, I've been on for 5 years. I went back on it again after a few months because the dizzy symptom scared me. Only, after being on it for a while after that, these 'dizzy spells' never went away. So my doctor prescribed me to wean myself fully onto Prozac. It did nothing for the dizziness, but helped many other unrelated problems. I think that Venlafaxine did something to my brain to cause me to have symptoms of POTS.
If you think it something else, or have any advise or anything to tell, please do. =)
I have not really been to any doctors about this or had any tests done.
Hi, I am sorry ur having these problems. I don't have any answers just advice. First of all I would not do the stretching that seems to set off your symptoms until you see a Dr. That is my next suggestion is to go to a Dr and tell them this if you already haven't. You also could speak to a pharmacy and see if that med has had that effect reported.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.